# SDR CA190503022

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,090 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: 475117
- Condition: Torn
- Location: Lt Engine
- Part time: 1,555 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH ENGINE, UPPER OUTBOARD ISOLATION MOUNT, FORWARD ISOLATOR FOUND COMPLETELY TORN AND UNSERVICEABLE. THE REMAINING THREE ISOLATOR MOUNTS ARE DETERIORATED AND REQUIRE REPLACEMENT. THERE WAS NO INDICATION OF FAULT OR ABNORMAL OCCURRENCES. (TC# 20190503022)
